# SDR 08FDEA03686

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB12611
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD UPPER L/E PANEL 516 DT HAS A BROKEN ANGLE.   ANGLE FABRICATED IAW DWG ARB 1261.  HEAT TREATED IAW TPS 1003,  REV "A".   PRIMED IAW SRM 51-21-01;  VOL II.    INSTALLED IAW SRM 51-31-01 VOL II.
